Having bleeding again in a month by stopping birth control pill

Patient : I was taking birth control pill(yasmin) from last 3months this is the forth month where i changed my pill to dronis 30. I took this pill for 6 days and it didn't suit me as i was having vomiting from this so i stopped the pill in between now after 4 days I am today facing my periods again i.e. after 10days of my previous periods. I would like to know is it safe or do i need to take a medication i.e. etosys to stop this period. Hope my next cycle will resume on time. Also I don't want to continue with birth control pills now.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

Q: I was on birth control last month to get my hormones back in control before trying for a baby again. I took to from D...

Q: My girlfriend is on mononesa birth control pills. She's been on omoxicilin for a few days and we had a slip up lastni...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews